Convergence Theorems for Maximal Monotone Operators by Family of Non-Spreading Mappings
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 126

Research Paper | Mathematics | Iraq | Volume 6 Issue 5, May 2017

Convergence Theorems for Maximal Monotone Operators by Family of Non-Spreading Mappings

Salwa Salman Abed, Zena Hussein Maibed

In this paper we introduce an iterative schemes of non-spreding and non-expansive mappings in real Hilbert space. Also, we study the strong convergence of these iterative schemes to a point of the set of zeros of maximal monotone multivalued mapping. Finally, there are some consequent of these results in convex analysis.

Keywords: Convergence Theorem, Maximal Monotone Operator, Non-Spreading Mapping

Edition: Volume 6 Issue 5, May 2017

Pages: 1101 - 1107

Share this Article

How to Cite this Article?

Salwa Salman Abed, Zena Hussein Maibed, "Convergence Theorems for Maximal Monotone Operators by Family of Non-Spreading Mappings", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20173026, Volume 6 Issue 5, May 2017, 1101 - 1107

Enter Your Email Address




Similar Articles with Keyword 'Convergence Theorem'

Downloads: 123 | Weekly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 9, September 2017

Pages: 108 - 111

Strong and -Convergence of a New Iteration for Nonexpansive Mapping in CAT (0) Space

Rohtash

Share this Article

Downloads: 126

Research Paper, Mathematics, Iraq, Volume 6 Issue 5, May 2017

Pages: 1101 - 1107

Convergence Theorems for Maximal Monotone Operators by Family of Non-Spreading Mappings

Salwa Salman Abed, Zena Hussein Maibed

Share this Article

Downloads: 180 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 7 Issue 2, February 2018

Pages: 373 - 376

On Fuzzy Measure and Fuzzy Integral on Fuzzy Set

D. Rajan, A. Beulah

Share this Article



Top